# SDR DL72K001632

- Difficulty date: August 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 62,598 hours, 48,634 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK,1 INCH CRACK IN BULKHEAD TO STR ATTACH ANGLE INSIDE VERT STAB AT STR 9L.  REPAIRED PER MM 55-30-0.
